Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Recent Mathematical Tables


Journal: Math. Comp. 7 (1953), 84-103
DOI: https://doi.org/10.1090/S0025-5718-53-99370-3
Corrigendum: Math. Comp. 7 (1953), 213.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. M. Boorman, ``Square-root notes,'' The Mathematical Magazine, v. 1, 1887, p. 208.
  • [1] J. W. S. Cassels, The rational solutions of the diophantine equation 𝑌²=𝑋³-𝐷, Acta Math. 82 (1950), 243–273. MR 0035782, https://doi.org/10.1007/BF02398279
  • [1] Ronald A. Fisher and Frank Yates, Statistical Tables for Biological, Agricultural and Medical Research, Oliver and Boyd, London, 1948. 3d ed. MR 0030288
  • [2] A. Hald and S. A. Sinkbæk, A table of percentage points of the 𝜒²-distribution, Skand. Aktuarietidskr. 33 (1950), 168–175. MR 0039955
  • [3] Maxine Merrington and Catherine M. Thompson, Tables of percentage points of the inverted beta (𝐹) distribution, Biometrika 33 (1944), 73–88. MR 0011410, https://doi.org/10.1093/biomet/33.1.73
  • [4] L. H. C. Tippett, ``On the extreme individuals and the range of samples taken from a normal population,'' Biometrika, v. 17, 1925, p. 364-387.
  • [5] E. S. Pearson, The probability integral of the range in samples of 𝑛 observations from a normal population. I. Foreword and tables, Biometrika 32 (1942), 301–308. MR 0006641, https://doi.org/10.1093/biomet/32.3-4.301
  • [6] A. Hald, Statistical theory with engineering applications, John Wiley and Sons, Inc., New York; Chapman and Hall, Limited, London, 1952. MR 0049514
  • [1] E. C. Molina, Poisson's Exponential Binomial Limit. New York, 1942. [MTAC, v. 1, p. 18.]
  • [1] A. Kolmogorov, ``Sulla determinazione empirica di una legge di distribuzione,'' Inst. Ital. Attuari, Giorn., v. 4, 1933, p. 83-91.
  • [2] N. Smirnov, ``On the estimation of the discrepancy between empirical curves of distribution for two independent samples,'' Bull. Math, de l'Univ. de Moscou, v. 2, 1939, fasc. 2. 16 p. The table referred to was also reproduced in Annals Math. Stat., v. 19, 1948, p. 279-281.
  • [1] E. S. Pearson and H. O. Hartley, Tables of the probability integral of the Studentized range, Biometrika 33 (1943), 88–99. MR 0010948
  • [1] K. R. Nair, The distribution of the extreme deviate from the sample mean and its Studentized form, Biometrika 35 (1948), 118–144. MR 0025125, https://doi.org/10.1093/biomet/35.1-2.118
  • [2] P. B. Patnaik, The use of mean range as an estimator of variance in statistical tests, Biometrika 37 (1950), 78–87. MR 0036484, https://doi.org/10.1093/biomet/37.1-2.78
  • [3] John W. Tukey, Comparing individual means in the analysis of variance, Biometrics 5 (1949), 99–114. MR 0030734, https://doi.org/10.2307/3001913
  • [1] E. S. Pearson and H. O. Hartley, Tables of the probability integral of the Studentized range, Biometrika 33 (1943), 88–99. MR 0010948
  • [1] Geoffrey H. Moore and W. Allen Wallis, Time series significance tests based on signs of differences, J. Amer. Statist. Assoc. 38 (1943), 153–164. MR 0008323
  • [1] P. B. Patnaik, The use of mean range as an estimator of variance in statistical tests, Biometrika 37 (1950), 78–87. MR 0036484, https://doi.org/10.1093/biomet/37.1-2.78
  • [1] John W. Tukey, Some sampling simplified, J. Amer. Statist. Assoc. 45 (1950), 501–519. MR 0040624
  • [2] F. N. David and M. G. Kendall, Tables of symmetric functions. I, Biometrika 36 (1949), 431–449. MR 0033788
  • [1] BAASMTC, Bessel Functions, Part I. Cambridge, 1937, xx + 288 p.
  • [2] W. S. Aldis, Roy. Soc. Proc., v. 64, p. 203, 1899, and v. 66, p. 32, 1900.
  • [3] Harvard Computation Laboratory, Tables of Bessel Functions of the First Kind for $ n = 0$ to 135, vols. III to XIV, 1947-1951, Harvard U. Press, Cambridge, Mass.
  • [4] NYMTP, Tables of $ {J_0},{J_1}$ and $ {Y_0},{Y_1}$ for Complex Arguments, 1943 and 1950, Columbia University Press, New York.
  • [1] R. P. Feynman, N. Metropolis, & E. Teller, ``Equations of state of elements based on the generalized Fermi-Thomas Theory,'' Phys. Rev., s. 2, v. 75, 1949, p. 1561. J. C. Slater & H. M. Krutter, ``The Thomas-Fermi method for metals,'' Phys. Rev., s. 2, v. 47, 1935, p. 559.
  • [1] Tables of Spherical Bessel Functions. Vol. I, Columbia University Press, New York, 1947. Prepared by the Mathematical Tables Project, National Bureau of Standards. MR 0019393
  • [2] See, for example, N. Rosen, ``Interaction between Atoms with $ s$-Electrons,'' Phys. Rev., v. 38, p. 255, 1931.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-53-99370-3
Article copyright: © Copyright 1953 American Mathematical Society